# SDR ASAA2013080895764

- Difficulty date: August 8, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 20,744 hours, 6,387 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 400,  CABIN CLIMB RATE INDICATOR STARTED TO FLUCTUATE 1000 TO MINUS -2000 EVERY 2 TO 3 SECONDS.   AFTER ABOUT A MINUTE SWITCHED FROM AUTO TO ALTERNATE WHICH MADE NO DIFFFERENCE.  DESCENDED TO FL380. FOR ABOUT 3 TO 4 MINUTES NO CHANGE THEN.  STARTED TO IMPROVE TO 500 TO -1000 FOR ABOUT ANOTHER 3 TO 4 MINUTES AND THEN STABILIZED TO -0 AFTER A COUPLE MINUTES.  TESTED MASTER CAUTION RESET AND NO LIGHTS ILLUMINATED WITH RECALL.  ACFT GROUNDED.  PERFORMED CABIN PRESS CONTROLLER 1 AND 2 BITE CHECKS REF. FIM 21-31 TASK 801 NO FAULTS NOTED.  PERFORMED PRESSURIZATION SYS GROUND TEST REF AMM 21-31-00 TEST CHECKS GOOD.  ALL GROUND VERIFICATION CHECK GOOD.  ACFT OK FOR SERVICE.
